[MOL] Question [02189] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Question



I was wondering if one of the lesser known side of effect of Tamoxifen
is depression? Seem to be in slump that I can't shake. It is being to
really concern me and I can't put my finger on what is bothering me.
Well, besides that we had to put our loving dog, Fred, down two weeks
ago, and the usual stress of life. Feel like I am under water at times
and would love to spend as much time as possible in my bed. To be honest
I only signed on tonight to see if Kathy was in need of any assistance.
If not for worrying about her I would have gone straight to bed at 8:00
when I got home. Some of the things that I used to enjoy no longer do it
for me. Sorry to ramble. I guess the question is: is depression a side
effect, and if it is what should I do about it? 
Thank you
Debby
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------